# SDR V0XD2016120311

- Difficulty date: November 26, 2016
- Submitted: December 3, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 32,331 hours, 23,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP SILL AT STGR21L BETWEEN FRAME STATION 333.00 AND FRAME STATION 349.00 SHOWING SIGNS OF CORROSION. REMOVED AND REPLACED BACK UP SILL IAW SRM 51-42-06,51-42-21,51-26-00,51-40-11, 51-25-16, 51-21-11 AND 53-21-23.
